Probabilistic properties of the Curve Number

Agnieszka Rutkowska , Kazimierz Banasik , Silvia Kohnova , Beata Karabová

Abstract

n/a
Author Agnieszka Rutkowska (FoEEaLS / DoAM)
Agnieszka Rutkowska,,
- Department of Applied Mathematics
, Kazimierz Banasik
Kazimierz Banasik,,
-
, Silvia Kohnova
Silvia Kohnova,,
-
, Beata Karabová
Beata Karabová,,
-
Journal seriesGeophysical Research Abstracts, ISSN 1607-7962, (0 pkt)
Issue year2013
Vol15
NoEGU2013-6122
Pages1-1
Publication size in sheets0.3
ConferenceEuropean Geosciences Union (EGU) General Assembly 2013, 07-04-2013 - 12-04-2013, Wiedeń, Austria
URL https://meetingorganizer.copernicus.org/EGU2013/EGU2013-6122.pdf
Languageen angielski
Score (nominal)0
Score sourcejournalList
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?